BibTeX record journals/anor/JaniakP98

download as .bib file

@article{DBLP:journals/anor/JaniakP98,
  author    = {Adam Janiak and
               Marie{-}Claude Portmann},
  title     = {Genetic algorithm for the permutation flow-shopscheduling problem
               with linear models of operations},
  journal   = {Annals {OR}},
  volume    = {83},
  pages     = {95--114},
  year      = {1998},
  url       = {https://doi.org/10.1023/A\%3A1018924517216},
  doi       = {10.1023/A\%3A1018924517216},
  timestamp = {Wed, 14 Feb 2018 18:03:49 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/anor/JaniakP98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics